# SDR SWAA2025021993249

- Difficulty date: February 5, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N1801U
- Make and model: Boeing 737-8
- Aircraft serial: 60223
- Aircraft time: 8,072 hours, 4,124 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR - INTERNAL DOOR HANDLE CAM RIDING ON FASTENERS. MARKED<[01] INSTALLED WASHER UNDER INTERNAL CAM TO PROVIDE PROPER CLEARANCE OF DOOR FASTNERS PER AMM 5241-11.;[02] REFERENCE CARD TTG8Q00YJK2Z FOR FASTENER REPLACEMENT.;[03] INSPECTED WORK ACCOMPLISHED IN C/A STEP 1;'INSTALLED WASHER UNDER INTERNAL CAM TO PROVIDE PROPER CLEARANCE OF DOOR FASTNERS PER AMM 52-41-11.'
